# SDR USAAD99176

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20219741
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PIT/TPA - FLT 1845 - WHILE CRUISING AT 35,000 FEET, THE CABIN ALTITUDE SLOWLY CLIMBED TO 10,000.  AFTER CREW WAS UNABLE TO CONTROL THE CABIN ALTITUDE MANUALLY, AN EMERGENCY DESCENT WAS INITIATED AND THE AIRCRAFT DIVERTED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CABIN PRESSURE OUTFLOW VALVE ACTUATOR.  (X)
